Monday, January 10, 2011 Mary TP, Community Member, asks

Q: After taking antibiotics for an ear ache starting 16 Oct, my 6 year old daughter has been vomiting and having severe diarrhea,intermittently since then. She sleeps sitting up.

Her belly hurts all the time and she sleeps sitting up because she feels a ball in the back of her throat. 3 weeks of prevacid has not helped. She looks pail and is low on energy. Blood tests and stool samples show nothing. What can we do for her?
Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Mary TP, Community Member— Last Modified: 10/26/11, First Published: 01/10/11